# SDR EE4Y2024102221143

- Difficulty date: October 22, 2024
- Submitted: October 22, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N203NV
- Make and model: Airbus A320-214
- Aircraft serial: 5384
- Aircraft time: 27,630 hours, 16,684 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT TASK 572112-01-1-002_P1-OP-UP-W , RH WING REAR SPAR TRAILING EDGE OVERHANG TOP SKIN LOWER SURFACE AT WING RIB 10 CORROSION WAS FOUND.THE OEM WAS CONTACTED FOR REPAIR INSTRUCTIONS. ´PERFORMED PERMANENT REPAIR AT RH WING TOP SKIN PANEL 2 TRAILING EDGE OVERHANG BETWEEN RIBS 9-11 IAW COOPESA EO # COO-EO-2024-20953-R01 AND AIRBUS RDAF 80947349/111/2024 # A APPROVED BY ALLEGIANT
UNDER ERO A32X-STR57ERO-00072 REV 00. THIS IS MAJOR REPAIR CAT B. THIS REPAIR IS COVERED COOPESA JOB A1P208 ITEM 6-1.
